# SDR DALA2014102705810

- Difficulty date: October 25, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 47,163 hours, 19,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AT STRINGER 26R BETWEEN BS 500C - 500D.  MAINTENANCE FABRICATED DOUBLER IAW SRM 53-00-03, REPAIR 1. INSTALLED THE DOUBLER IAW SRM 53-00-03, REPAIR 1.
